# SDR SWAA2025060266814

- Difficulty date: May 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - CORROSION ON FLOOR SUPPORT AFT BULKHEAD BS500C+18 RBL 12; LBL 14.5 WL 156 (MARKED)<[01] REMOVED AND REPLACED NEW FCB FLOOR SUPPORT AFT BULKHEAD BS500D RBL21 TO LBL21 IAW SRM 51-40-02 AND DWG 143A7902 ID: 0209 REV:-;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
